Pacific Journal of Mathematics

An analysis of equality in certain matrix inequalities. I.

William R. Gordon and Marvin Marcus

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 407-413.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976435

Mathematical Reviews number (MathSciNet)
MR0268210

Zentralblatt MATH identifier
0212.37202

Subjects
Primary: 15.55

Citation

Gordon, William R.; Marcus, Marvin. An analysis of equality in certain matrix inequalities. I. Pacific J. Math. 34 (1970), no. 2, 407--413. https://projecteuclid.org/euclid.pjm/1102976435


Export citation

References

  • [1] G. Birkhoff, Tres observaciones sobre el algebra lineal, Univ. Nac. Tueuma Rev., Ser. A, 5 (1946), 147-150.
  • [2] G. H. Hardy, J. E. Littlewood, and G. Plya, Inequalities, 2nd ed., Cambridge, 1952.
  • [3] M. Marcus, Conxex functions of quadratic forms, Duke Math. J. 24 (1957), 321-326.
  • [4] M. Marcus and L. Lopes, Inequalitiesforsymmetric functionsandHermitian matrices, Canad. J. Math. 9 (1957), 305-312.
  • [5] A. Ostrowski, Sur quelques applications des fonctions convexes et concaves au sens- de I. Schur, J. Math. Pures et Appl. 31 (1952), 253-292.

See also

  • Marvin Marcus, William R. Gordon. An analysis of equality in certain matrix inequalities. {II}. II [MR 47 #6078] SIAM J. Numer. Anal. 9 1972 130--136.